Q:

What are some adverse reactions to vitamin E?

A:

Quick Answer

The most common side effects of vitamin E are headaches, tiredness, nausea and/or a mild rash. Diarrhea and dizziness may also occur, but do not manifest in every patient. These symptoms are considered normal and not something to worry about, according to Drugs.com.

Continue Reading

Full Answer

Anyone who experiences significant vision changes, feelings of faintness, stomach cramps, bleeding gums or bruising after taking vitamin E should contact a poison control center or emergency room immediately and report an overdose. People diagnosed with certain diseases are helped by added vitamin E, but most should not need supplements and should act with caution. Never use this medication without consulting a doctor, and always take this supplement with food, as Drugs.com recommends.

Learn more about Vitamins & Supplements
Sources:

Related Questions

Explore